Alert archive / Colorado / River Flood Warnings in 2023
River Flood Warning 2, NWS Pueblo, CO
NWS Pueblo, CO issued this river flood warning at May 11, 2023, 10:22 AM MDT for El Paso County, Colorado. It took effect at May 11, 2023, 11:00 AM MDT. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- May 11, 2023, 10:22 AM MDT (16:22 UTC)
- In effect from
- May 11, 2023, 11:00 AM MDT
- Expired
- May 12, 2023, 7:20 AM MDT
- In force
- 20 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- Minor
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 40 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fountain Creek near Fountain (FHAC2). The gauge peaked at 12.17 ft at May 11, 2023, 11:00 AM MDT.
- Action stage
- 11 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07106000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
113
WGUS45 KPUB 111622
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pueblo CO
1022 AM MDT Thu May 11 2023
...The National Weather Service in Pueblo CO has issued a Flood
Warning for the following rivers in Colorado...
Fountain Creek Near Fountain Creek near Fountain affecting El
Paso County.
For the Fountain Creek...including Colorado Springs, Fountain Creek
near Fountain...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1030 PM MDT.
&&
COC041-120430-
/O.NEW.KPUB.FL.W.0002.230511T2100Z-230513T0430Z/
/FHAC2.1.ER.230511T2100Z.230512T0900Z.230512T1630Z.UU/
1022 AM MDT Thu May 11 2023
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO LATE TOMORROW
EVENING...
...REPLACES RIVER FLOOD WATCH...
* WHAT...Minor flooding is forecast.
* WHERE...Fountain Creek Near Fountain Creek near Fountain.
* WHEN...From this afternoon to late tomorrow evening.
* IMPACTS...At 12.0 feet, Minor agricultural flooding occurs.
* ADDITIONAL DETAILS...
- At 10:00 AM MDT Thursday the stage was 11.6 feet.
- Forecast...The river will oscillate around flood stage with a
maximum value of 13.0 feet late tonight.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
12.1 feet on 04/30/1999.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3861 10463 3855 10458 3847 10455 3845 10464
3853 10467 3859 10473
$$7 follow-up statements
075
WGUS85 KPUB 111627
FLSPUB
Flood Statement
National Weather Service Pueblo CO
1027 AM MDT Thu May 11 2023
...The Flood Warning is extended for the following rivers in
Colorado...
Fountain Creek Near Fountain Creek near Fountain affecting El
Paso County.
For the Fountain Creek...including Colorado Springs, Fountain Creek
near Fountain...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1030 PM MDT.
&&
COC041-120430-
/O.EXT.KPUB.FL.W.0002.230511T1700Z-230513T0430Z/
/FHAC2.1.ER.230511T2100Z.230512T0900Z.230512T1630Z.UU/
1027 AM MDT Thu May 11 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Fountain Creek Near Fountain Creek near Fountain.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 12.0 feet, Minor agricultural flooding occurs.
* ADDITIONAL DETAILS...
- At 10:00 AM MDT Thursday the stage was 11.6 feet.
- Forecast...The river will oscillate around flood stage with a
maximum value of 13.0 feet late tonight.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
12.1 feet on 04/30/1999.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3861 10463 3855 10458 3847 10455 3845 10464
3853 10467 3859 10473
$$767
WGUS85 KPUB 111725
FLSPUB
Flood Statement
National Weather Service Pueblo CO
1125 AM MDT Thu May 11 2023
...The Flood Warning continues for the following rivers in
Colorado...
Fountain Creek Near Fountain Creek near Fountain affecting El
Paso County.
For the Fountain Creek...including Colorado Springs, Fountain Creek
near Fountain...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1130 PM MDT.
&&
COC041-120530-
/O.CON.KPUB.FL.W.0002.000000T0000Z-230513T0430Z/
/FHAC2.1.ER.230511T2100Z.230512T0900Z.230512T1630Z.UU/
1125 AM MDT Thu May 11 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Fountain Creek Near Fountain Creek near Fountain.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 12.0 feet, Minor agricultural flooding occurs.
* ADDITIONAL DETAILS...
- At 11:00 AM MDT Thursday the stage was 12.2 feet.
- Forecast...The river will oscillate around flood stage with a
maximum value of 13.0 feet late tonight.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
12.1 feet on 04/30/1999.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3861 10463 3855 10458 3847 10455 3845 10464
3853 10467 3859 10473
$$105
WGUS85 KPUB 111921
FLSPUB
Flood Statement
National Weather Service Pueblo CO
121 PM MDT Thu May 11 2023
...The Flood Warning continues for the following rivers in
Colorado...
Fountain Creek Near Fountain affecting El Paso County.
...The Flood Warning is extended for the following rivers in
Colorado...
Fountain Creek At Colorado Springs affecting El Paso County.
For the Fountain Creek...including Colorado Springs, Fountain...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 130 AM MDT.
&&
COC041-120730-
/O.EXT.KPUB.FL.W.0002.000000T0000Z-230513T0000Z/
/FHAC2.1.ER.230511T1627Z.230511T1730Z.230512T1200Z.UU/
121 PM MDT Thu May 11 2023
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Fountain Creek Near Fountain Creek near Fountain.
* WHEN...Until tomorrow evening.
* IMPACTS...At 12.0 feet, Minor agricultural flooding occurs.
* ADDITIONAL DETAILS...
- At 12:00 PM MDT Thursday the stage was 11.9 feet.
- Forecast...The river will fall to 9.1 feet later this
evening. It will then rise to 12.0 feet tomorrow morning.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
12.1 feet on 04/30/1999.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3861 10463 3855 10458 3847 10455 3845 10464
3853 10467 3859 10473
$$
COC041-120730-
/O.EXT.KPUB.FL.W.0001.230511T1921Z-230512T2000Z/
/FNEC2.1.ER.230512T0800Z.230512T0800Z.230512T0800Z.UU/
121 PM MDT Thu May 11 2023
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO EARLY TOMORROW
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Fountain Creek At Colorado Springs.
* WHEN...From this afternoon to early tomorrow afternoon.
* IMPACTS...At 11.5 feet, Flood Stage. The river is bankfull.
Homeless encampments along creek are affected.
* ADDITIONAL DETAILS...
- At 12:45 PM MDT Thursday the stage was 7.8 feet.
- Forecast...The river will fall to 7.8 feet this afternoon. It
will then rise to 11.5 feet by early tomorrow morning.
- Flood stage is 11.5 feet.
- Flood History...This crest compares to a previous crest of
11.7 feet on 04/30/1999.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3885 10480 3874 10469 3862 10464 3860 10472
3870 10476 3879 10485
$$027
WGUS85 KPUB 120109
FLSPUB
Flood Statement
National Weather Service Pueblo CO
709 PM MDT Thu May 11 2023
...The Flood Warning continues for the following rivers in
Colorado...
Fountain Creek Near Fountain Creek near Fountain affecting El
Paso County.
Fountain Creek At Colorado Springs affecting El Paso County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Friday morning at 715 AM MDT.
&&
COC041-121315-
/O.CON.KPUB.FL.W.0002.000000T0000Z-230513T0000Z/
/FHAC2.N.ER.230511T1627Z.230511T1730Z.230511T1751Z.UU/
709 PM MDT Thu May 11 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL TOMORROW EVENING...
* WHAT...No flooding is currently forecast.
* WHERE...Fountain Creek Near Fountain Creek near Fountain.
* WHEN...Until tomorrow evening.
* IMPACTS...At 12.0 feet, Minor agricultural flooding occurs.
* ADDITIONAL DETAILS...
- At 6:00 PM MDT Thursday the stage was 9.7 feet.
- Forecast...The river is expected to rise to a crest of 11.7
feet tomorrow morning.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
12.1 feet on 04/30/1999.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3861 10463 3855 10458 3847 10455 3845 10464
3853 10467 3859 10473
$$
COC041-121315-
/O.CON.KPUB.FL.W.0001.000000T0000Z-230512T2000Z/
/FNEC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
709 PM MDT Thu May 11 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...No flooding is currently forecast.
* WHERE...Fountain Creek At Colorado Springs.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 9.5 feet, Action Stage. Water flows over the Front
Range Trail under the South Nevada Avenue Bridge. Homeless
community encampment may be affected.
* ADDITIONAL DETAILS...
- At 6:45 PM MDT Thursday the stage was 7.5 feet.
- Forecast...The river is expected to rise to a crest of 10.5
feet late this evening.
- Flood stage is 11.5 feet.
- Flood History...This crest compares to a previous crest of
10.7 feet on 09/12/2013.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3885 10480 3874 10469 3862 10464 3860 10472
3870 10476 3879 10485
$$
Moore478
WGUS45 KPUB 120415
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pueblo CO
1015 PM MDT Thu May 11 2023
...Forecast flooding changed to Minor severity for the following
rivers in Colorado...
Fountain Creek Near Fountain Creek near Fountain affecting El
Paso County.
Fountain Creek At Colorado Springs affecting El Paso County.
For the Fountain Creek...including Colorado Springs, Fountain Creek
near Fountain, Pinon, Pueblo...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued Friday morning at 1015 AM MDT.
&&
COC041-121615-
/O.CON.KPUB.FL.W.0002.000000T0000Z-230513T0000Z/
/FHAC2.1.ER.230511T1627Z.230512T1400Z.230512T2130Z.UU/
1015 PM MDT Thu May 11 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL TOMORROW EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Fountain Creek Near Fountain Creek near Fountain.
* WHEN...Until tomorrow evening.
* IMPACTS...At 14.0 feet, Moderate agricultural flooding and bank
erosion occurs.
* ADDITIONAL DETAILS...
- At 8:00 PM MDT Thursday the stage was 9.5 feet.
- Forecast...The river is expected to rise above flood stage
late tonight to a crest of 13.1 feet tomorrow morning. It
will then fall below flood stage tomorrow afternoon.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
12.1 feet on 04/30/1999.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3861 10463 3855 10458 3847 10455 3845 10464
3853 10467 3859 10473
$$
COC041-121615-
/O.CON.KPUB.FL.W.0001.000000T0000Z-230512T2000Z/
/FNEC2.1.ER.230512T0452Z.230512T0700Z.230512T1220Z.UU/
1015 PM MDT Thu May 11 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Fountain Creek At Colorado Springs.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 12.0 feet, Homeless encampment below and near the
Nevada Avenue bridge is affected.
* ADDITIONAL DETAILS...
- At 9:45 PM MDT Thursday the stage was 9.6 feet.
- Forecast...The river will rise above flood stage to 11.7 feet
late this evening. It will then fall just after midnight
tonight. It will rise to 11.9 feet just after midnight
tonight. It will then fall below flood stage tomorrow
morning.
- Flood stage is 11.5 feet.
- Flood History...This crest compares to a previous crest of
11.7 feet on 04/30/1999.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3885 10480 3874 10469 3862 10464 3860 10472
3870 10476 3879 10485
$$
Moore314
WGUS85 KPUB 120716
FLSPUB
Flood Statement
National Weather Service Pueblo CO
116 AM MDT Fri May 12 2023
...The Flood Warning is extended for the following rivers in
Colorado...
Fountain Creek Near Fountain Creek near Fountain affecting El
Paso County.
For the Fountain Creek...including Fountain Creek near Fountain...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon at 130 PM MDT.
&&
COC041-121930-
/O.EXT.KPUB.FL.W.0002.000000T0000Z-230513T0930Z/
/FHAC2.1.ER.230511T1627Z.230512T1300Z.230512T1700Z.UU/
116 AM MDT Fri May 12 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Fountain Creek Near Fountain Creek near Fountain.
* WHEN...Until late tonight.
* IMPACTS...At 12.0 feet, Minor agricultural flooding occurs.
* ADDITIONAL DETAILS...
- At 1:00 AM MDT Friday the stage was 11.8 feet.
- Forecast...The river is expected to rise above flood stage
this morning to a crest of 12.1 feet this morning. It will
then fall below flood stage late this morning.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
12.1 feet on 04/30/1999.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3861 10463 3855 10458 3847 10455 3845 10464
3853 10467 3859 10473
$$
EP729
WGUS85 KPUB 121320
FLSPUB
Flood Statement
National Weather Service Pueblo CO
720 AM MDT Fri May 12 2023
...The Flood Warning is cancelled for the following rivers in
Colorado...
Fountain Creek Near Fountain Creek near Fountain affecting El
Paso County.
COC041-121430-
/O.CAN.KPUB.FL.W.0002.000000T0000Z-230512T1320Z/
/FHAC2.1.ER.230511T1627Z.000000T0000Z.000000T0000Z.UU/
720 AM MDT Fri May 12 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Fountain Creek Near Fountain Creek near Fountain.
* ADDITIONAL DETAILS...
- At 7:00 AM MDT Friday the stage was 10.7 feet.
- Forecast...The river is expected to fall to 8.6 feet Sunday
morning.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 am MDT)
Location Stg Stg Day/Time Sat Sun Mon
Fountain Creek
Fountain Creek near Fountai 12.0 10.7 Fri 7 am MDT 8.7 8.6 MSG
&&
LAT...LON 3861 10463 3855 10458 3847 10455 3845 10464
3853 10467 3859 10473
$$
EPWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at May 11, 4:20 AM MDT, 6 hours 2 minutes earlier.
Area forecast discussion, May 11, 4:20 AM MDT, 6 hours 2 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 420 AM MDT Thu May 11 2023 .SHORT TERM...(Today and tonight) Issued at 342 AM MDT Thu May 11 2023 Key Messages: 1) Upper low tracks across the area today, with widespread showers and thunderstorms expected. 2) Strong/severe storms possible over the plains north of the Arkansas River from mid morning into mid-afternoon. 3) Locally heavy rainfall possible today, mainly across El Paso County, some heavy snow likely over the higher peaks of the central mountains and Pikes Peak. Upper low over nrn New Mexico this morning will rotate slowly northward across Colorado today, while surface low near Trinidad this morning lifts into nwrn KS by late afternoon. Significant wave of showers/thunderstorms was lifting northward through the plains early this morning, while dry slot on water vapor energy over nern NM was pushing into extreme sern CO as of 330 am. As a result, suspect we'll see a brief lull in precip over the plains through sunrise, before main round of upward motion moves across from mid-morning through mid-afternoon, sparking another wave of thunderstorms, especially east of I-25. Plenty of shear for severe storms on the plains, but with CAPE rather limited (only 500-900 J/KG), environment may not support sustained, persistent updrafts, with storm mode trending toward more low topped marginal hail/wind producers. Farther west, mountains and El Paso County may not see much of a break in precip this morning, with widespread showers and thunderstorms persisting. By afternoon, as low lifts north, wrap around band of precip dives south along I-25, with HRRR showing heavy QPF (1-2 inches) from Colorado Springs south through Pueblo, while various other solutions show much less in the way of precip. Leaned drier than the HRRR at most locations, especially south of El Paso County, as developing n-nw downslope winds may at least take a bite out of precip amounts. Will need to monitor areas in El Paso County for enhanced flash flood risk today, as some pockets of locally heavy rain are likely, though no flood watch issued yet, as most locations can still take another couple inches. Snow level hangs out in the 9-10k range through the day, with several inches of accumulation likely over the higher peaks of the central mountains and near the summit of Pikes Peak. Tonight, precip slowly ends from south to north, with HRRR again looking the wettest and slowest to end things. Followed more of a NAM/GFS blend, suggesting showers should end over all but Teller County/central mountains/Palmer Divide by midnight, with slow clearing toward morning all locations. .LONG TERM...(Friday through Wednesday) Issued at 342 AM MDT Thu May 11 2023 Key Messages: 1) Unsettled and Cool. Two things stand out in the long term. First, flow aloft will become quite weak as a high amplitude ridge builds over the western United States. However, embedded within this building ridge, weak troughiness will linger through early next week over our fcst area. Second, moisture is forecast to linger over the region through this period which will keep a good chance of diurnal showers and thunderstorms over the region. Overall, this pattern will keep the region cooler and wetter than normal through mid week. Temps may not hit 80 on the plains until mid/late week next week. Given the lack of flow aloft, the severe weather threat will be nil, but the amount of thunder will likely be above normal during this period due to the persistent moisture. Burn scar flooding concerns will likely be on the increase. \/Hodanish && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 342 AM MDT Thu May 11 2023 At KALS, VFR today, with brief periods of vcsh this morning, and a risk of a vcts this afternoon. NW winds will increase this afternoon, with some gusts to 25 kts until sunset. At KPUB and KCOS, prevailing conditions will be VFR, though periods of MVFR cigs/vis are likely most of the day as waves of -tsra/-shra move through the area. Precip then ends toward 06z at both terminals. Winds will remain generally n-ne at both sites today, with some gusts to 20-25 kts likely. && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until midnight MDT tonight for COZ058- 060. && SHORT TERM...PETERSEN LONG TERM...HODANISH AVIATION...PETERSEN
Hazardous weather outlook, May 11, 4:35 AM MDT, 5 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 435 AM MDT Thu May 11 2023 COZ058>089-093>099-121045- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 435 AM MDT Thu May 11 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Several strong to severe storms are expected today over the eastern plains, mainly to the east of I-25 and along and north of the Arkansas River. The main threats from these storms will be hail up to ping pong ball size and wind gusts over 60 mph, along with lightning and heavy rainfall. There is also a low threat for a tornado with one or two of the stronger storms. Pockets of heavy rainfall are possible across the Pikes Peak region today, and some localized flooding of roads and normally dry creek .DAYS TWO THROUGH SEVEN...Friday through Wednesday Scattered to numerous showers and thunderstorms are anticipated each afternoon and early evening across the region. Locally heavy rain will be possible, along with small hail. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 10/Hodanish
In the hours before
Local storm report, May 11, 8:19 AM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
819 AM MDT THU MAY 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 AM SNOW WOODLAND PARK 39.00N 105.05W
05/11/2023 M4.0 INCH TELLER CO TRAINED SPOTTER
1.26 INCHES OF RAIN FELL LAST NIGHT -
SWITCHED TO SNOW AROUND 5 AM THIS MORNING -
4 INCHES OF HEAVY WET SNOW SO FAR THIS
MORNING.
&&Local storm report, May 11, 8:44 AM MDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
844 AM MDT THU MAY 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 AM SNOW ROSITA 38.10N 105.33W
05/11/2023 E4.0 INCH CUSTER CO PUBLIC
VERY WET AND HEAVY SNOW.
&&Local storm report, May 11, 8:47 AM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
847 AM MDT THU MAY 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM SNOW 5 W WESTCLIFFE 38.13N 105.56W
05/11/2023 M4.0 INCH CUSTER CO TRAINED SPOTTER
SNOWFALL IN THE PAST 2 HOURS.
&&
MWLocal storm report, May 11, 8:48 AM MDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
848 AM MDT THU MAY 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM SNOW ROSITA 38.10N 105.33W
05/11/2023 M4.0 INCH CUSTER CO PUBLIC
&&
MWLocal storm report, May 11, 9:01 AM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
901 AM MDT THU MAY 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 AM HEAVY RAIN 2 N BLACK FOREST 39.05N 104.70W
05/11/2023 M2.22 INCH EL PASO CO PUBLIC
SINCE YESTERDAY.
&&Local storm report, May 11, 9:38 AM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
938 AM MDT THU MAY 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 AM HEAVY RAIN 1 W RYE 37.92N 104.95W
05/11/2023 M1.50 INCH PUEBLO CO PUBLIC
SINCE YESTERDAY.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 6:12 PM MDT | Special Weather Statement | PUB | Baca | 33 min |
| May 10, 7:28 PM MDT | Special Weather Statement | PUB | Kiowa | 47 min |
| May 10, 7:31 PM MDT | River Flood Warning | PUB | El Paso | 36 hr |
| May 10, 8:07 PM MDT | Special Weather Statement | PUB | 23 min | |
| May 10, 8:43 PM MDT | Winter Weather Advisory | PUB | Chaffee, El Paso, Fremont, Lake, Saguache, Teller | 27 hr |
| May 10, 8:59 PM MDT | Special Weather Statement | PUB | Bent, Otero | 46 min |
| May 10, 9:27 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 33 min |
| May 10, 9:50 PM MDT | Special Weather Statement | PUB | Bent | 40 min |
| May 10, 10:30 PM MDT | Special Weather Statement | PUB | Kiowa | 60 min |
| May 10, 10:33 PM MDT | Special Weather Statement | PUB | Bent, Otero | 42 min |
| May 11, 1:46 AM MDT | Special Weather Statement | PUB | Kiowa | 29 min |
| May 11, 1:58 AM MDT | Special Weather Statement | PUB | Otero | 47 min |
| May 11, 2:51 AM MDT | Special Weather Statement | PUB | Custer | 24 min |
| May 11, 4:13 AM MDT | Special Weather Statement | PUB | Teller | 47 min |
| May 11, 4:43 AM MDT | Special Weather Statement | PUB | Pueblo | 32 min |
| May 11, 6:10 AM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| May 11, 6:58 AM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| May 11, 7:11 AM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| May 11, 7:56 AM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| May 11, 8:21 AM MDT | River Flood Watch | PUB | El Paso | 2 hr |
| May 11, 12:13 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| May 11, 12:56 PM MDT | Special Weather Statement | PUB | Crowley | 34 min |
| May 11, 1:40 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| May 11, 2:28 PM MDT | Special Weather Statement | PUB | Kiowa | 32 min |
| May 11, 2:47 PM MDT | River Flood Warning | PUB | Pueblo | 42 hr |
| May 11, 2:51 PM MDT | River Flood Watch | PUB | Pueblo | 8 hr |
| May 11, 2:54 PM MDT | River Flood Watch | PUB | Otero | 28 hr |
| May 11, 3:15 PM MDT | Special Weather Statement | PUB | Kiowa | 30 min |
| May 11, 3:28 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 32 min |
| May 11, 4:18 PM MDT | Special Weather Statement | PUB | Crowley | 27 min |
| May 11, 4:31 PM MDT | Special Weather Statement | PUB | Bent | 29 min |
| May 11, 4:50 PM MDT | Special Weather Statement | PUB | Kiowa | 25 min |
| May 11, 4:54 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| May 11, 5:08 PM MDT | Special Weather Statement | PUB | Kiowa | 37 min |
| May 11, 5:49 PM MDT | Special Weather Statement | PUB | Kiowa | 26 min |
Nearby
River Flood Warnings in Colorado, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.